Access Restriction

Author Hirschberg, D. S. ♦ Wong, C. K.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1976
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The general knapsack problem is known to be NP-complete. In this paper a very special knapsack problem ia studied, namely, one with only two variables. A polynomial-time algorithm is presented and analyzed. However, it remains an open problem that for any fixed $\textit{n}$ > 2, the knapsack problem with $\textit{n}$ variables can be solved in polynomial time.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1976-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 23
Issue Number 1
Page Count 8
Starting Page 147
Ending Page 154

Open content in new tab

   Open content in new tab
Source: ACM Digital Library